# SDR FDEA202503190456

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorboard
- Part number: 145T5876103
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL 241XFF HAS 3 DAMAGE INSERTS. REPLACED 3 DAMAGED INSERTS ON FLOORBOARD PNL# 241XFF MPN: 145T5876-103 AT STA: 975-  1114.82 AND LBL 11 THROUGH LBL 33.IN REF TO B767 SRM 53-00-50-2R FIG 201 SHEET 8 REPAIR 1.   THIS IS A MJOR REPAIR SEE JPF FOR WORK ACCOMPLISHED.
